# SDR CALA2023052901676

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY BATTERY PACK M1695 REQUIRES REPLACEMENT TRANSCRIBED FROM HAECO GSO NR 9282016. ROBBED BATTERY PACK M1696, INSTALLED NEW BATTERY PACK AND PERFOR MED OPERRATIONAL TEST ON THE NEW BATTERY PACK, OPERATIONAL TEST GOOD IAW 33-51-06.  HAECO GSO MECH V934695 INSP QC467
